# SDR SWAA2021122251729

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT AT LBL 21 BS 727+4; BS 727+10; BS 727A+1-727A+5; BS 727A+15; BS 727B+2; BS 727B+10; BS 727B+14; BS 727B+15; BS 727B+18; BS 727C+2. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727+10 LBL 21 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727-847;LBL21; IAW SRM 53-00-53-2R-5; DWG 146A7500. MATERIAL; BAC1496-377#7075T62; LOT# 1473823-1. APPLIED CHEMICAL CONVERSION COATING; SRM 51-20-01-0G-0. SPLICE AT BS 727E+10. AND OK TO PRIME.; [04] VERIFIED ACTION 3; [05] PRIMED AND ASSEMBLED REPAIR PARTS; FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727-847 LBL 21. IAW SRM 53-00-53-2R-5.; [06] VERIFIED ACTION 5; [07] VERIFIED CARD COMPLETE.
